Revista Matemática Iberoamericana
Full-Text PDF (439 KB) | Metadata | Table of Contents | RMI summary
Riesz transform on manifolds with quadratic curvature decayGilles Carron (1) Université de Nantes, France
We investigate the $L^p$-boundedness of the Riesz transform on Riemannian manifolds whose Ricci curvature has quadratic decay. Two criterions for the $L^p$-unboundedness of the Riesz transform are given. We recover known results about manifolds that are Euclidean or conical at infinity.
Keywords: Riesz transform, harmonic forms, heat kernel
Carron Gilles: Riesz transform on manifolds with quadratic curvature decay. Rev. Mat. Iberoamericana 33 (2017), 749-788. doi: 10.4171/RMI/954